# SDR QXEA2013041000769

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 8,617 hours, 9,178 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FWD BULKHEAD, FACING MAIN CABIN DOOR, THE BULKHEAD IS SCRATCHED AND CUT SHOWING POSSIBLE CONTACT WITH MAIN CABIN DOOR.  R & R FORWARD DRAFT BULKHEAD IAW AMM 25-24-06. RETURNED TO SERVICE.
